# SDR 2009FA0000739

- Difficulty date: August 5, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Engine: Allsn 250B17C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part serial: 94E005
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG WAS RECEIVED FOR REPAIR DUE TO NOISE. UPON DISASSEMBLY OF THE TURBINE IT WAS DISCOVERED THE NR 2 NOZZLE DIAPHRAGM HAD BEEN DISLODGED FROM THE CASTING AND WAS MAKING CONTACT WITH THE 2ND STAGE WHEEL.  MORE THAN HALF OF THE DIAPHRAGM AND BEEN WORN AWAY; THE WHEEL IS BELIEVED TO BE CLOSE TO THE POINT OF FAILURE. "FAA-PMA" IS CLEARLY VISIBLE ON THE NOZZLE; THE PN IS NOT FULLY VISIBLE BUT APPEARS TO BE 23031938. TOTAL HOURS, CYCLES ARE UNKNOWN FOR ALL ASSEMBLIES OR PARTS.
